# SDR AALA201905069020

- Difficulty date: May 5, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 54,993 hours, 22,531 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER TUNING THE BOTH NR 1 AND NR 2 HF RADIOS, AND CALLING SFO, UNABLE TO RESPOND/ANSWER CELL CALL BACK TO AIRCRAFT ATC WEAK, OR UNREADABLE. TRIED SEVERAL FREQS ON BOTH RADIOS. MAINTENANCE ACCOMPLISHED HF BITE TEST. BITE TEST PASSED IAW AMM 23-11-00. ACCOMPLISHED BOTH HF SYSTEMS. OPS CHECK NORMAL IAW AMM 23-11-00-710-801. NO 30 DAY HISTORY.
